Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello and thanks for trusting me to help you. I am a board-certified consultant with over 30 years of experience.
We can continue our conversation now through text in this reply forum.
Please provide more information regarding your question so I can help you in detail.
What is your age?
Associated itching, pain, burning?
History of unprotected sex?
Since how long have you been suffering from?
Are you taking any medications?
Please upload a picture to review.
Waiting for your response.Thanks.
Please allow me just a few minutes.I’ll reply you back soon after reviewing it.
Thanks for your cooperation and patience.
Sorry for late reply and inconvenience.Thanks for all this additional information.I understand your concern.I have reviewed your picture.Well as you describe, it sounds Balanitis.Irritation can be caused by:not rinsing soap completely off of your penis after showeringusing scented soaps to clean your penisusing the bar soap that dries out the skinusing scented lotions or sprays on your penisNow I would recommend some self-care measures likeDo cool water sitz bath with betadine solution twice a day for 5-10 minutes.
Clean the area with DIAL soap.And afterward, apply OTC 1% hydrocortisone cream twice a day.You should avoid frequent washing.And keep the area dry and clean.Wear loose fitted cotton clothes to prevent friction.Take OTC Motrin and Claritin for a few days.Abstain from sexual activity for a while.Avoid any scented soap, lotion on the affected area.If your symptoms will persist then see a dermatologist for further evaluation and management.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It’s request to avoid poor/bad rating.Please provide a positive rating by clicking on 5 stars.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
You don't need further testing.
I wish for your good health.Welcome.Kind RegardsDr.Anil